I have been acne free for a long period of time. I was freed from the blemish faced tyrant by taking Acutane. It was pretty harsh, not to mention hard on my liver. My BR count registered high while taking the medicine. Since I have been off Acutane I have not had any problems until recently. I have been relegated to live in fear of what I eat, what I put into my hair, what I drink, and what medicines I take that may be causing the problem. It is so very frustrating having recently been acne free. I have an appointment to see my Dermatologist in 8 days, but that doesn't seem nearly soon enough. Currently I take Propecia, I take Benzapryll for high blood pressure, and I am always scared of what I am eating. I hate my skin. Can someone please help?
Although certain foods can cause histamine responses and aggreviate Rosacea, diet has never been proven to affect acne. Don't feel guilty about enjoying a balanced diet, which includes occasional treats.
Can your regular doctor prescribe you something to help with your acne until you see the dermatologist? Maybe a topical preparation like Duac gel, or if you are female an anti-androgen contraceptive pill.
20% of accutane patients require a second course. I have taken it twice if you need to talk. Loiloi x
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.